# SDR 96ZZZX4348

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Big Valley Aviation Inc, repair station WG3R944L
- Aircraft: N67154
- Make and model: Bell OH-13H
- Aircraft serial: 585377
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 47110250023
- Condition: Defective
- Location: M/R
- Part time: 253 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED THE NEW BLADES AND REINSTALLED.  WERE UNABLE TO TRACK AND BALANCE THE M/R SYSTEM TO AN ACCEPTABLE LEVEL DUE TO ONE BLADE BEING OUT OF TRACK AND WAS UNABLE TO CONTROL THIS PROBLEM WITH STANDARD ADJUSTMENTS.
